# SDR UIEA2020092902129

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,531 hours, 22,214 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START FIRST ATTEMPT AFTER LANDING.  785 EGT 29% RPM THEN SHUTDOWN AND "APU FAULT" MESSAGE.  SUCCESSFUL SECOND START ATTEMPT.  PERFORMED APU START PROCEDURE, OPS CHECK NORMAL, IAW AMM 49-11-00.
